kth_logo.gif

Article

Monotonic stability.

Authors: Kapitaniak, T., Thylwe, K.-E.
Document Type: Article
Pubstate: Published
Journal: Chaos, Solitons & Fractals
Volume: 7   1441-1445
Year: 1996

Abstract

We show a new type of synchronization in coupled chaotic systems which is characterized by a small synchronization time. We introduce the concept of monotonic stability for which all perturbations decay monotonically and describe a transition from a monotonically stable to an asymptotically stable chaotic attractor.